Hi . I have had graves disease for 12 years, and suffered with skin rashes and hives.
I do believe it can be a common problem off graves, what are your rashes like and were are they? what is the appearance off them. and do you take anti-thyroid drugs, as this can make rashes worse.
What are youre latest bloods, ft3, ft4,tsh.
Hope this off some benefit.
Take care keep me posted.
I have a horrible time with rashes sometimes. Although, I do have allergies/eczema, so I'm sure that's most of it, but ever since my Graves came out of remission and I was diagnosed with also having Hashimotos, I have new rashes that do not look the same as the eczema patches I get. I started getting them on my shins and one of my wrists. It responds somewhat to steroid creams but always comes back. Odd thing is that in the summer, I usually have very minimal problems with these rashes. It's usually around this time they get really bad. What about yours?
I also have eczema and mine flares up more in the summer. In the sun it goes crazy nuts and I just hate it. A new rash has appeared on me 2 years ago. It attacks the tops of my feet only. I get tons of these red dots. It does not itch at first at all. Then after about three weeks it starts to itch and nothing stops it. It is very gross to look at. My doctor told me that it is just another form of eczema but I am not so sure about that. This stupid graves disease has just about got me all done in. Because of it I now have fibromyalgia and IBS. I found out that I had graves in 04 and these numbers that they throw at you are just to confusing to me. At this time they tell me I am extremely hypo with a number of 140. I ask them what that means and if I should be worried because I feel just horrible. I get, your hypo. Well thanks very much. I needed to find some type of forum so that I can vent and to hopefully get some answers. So please I hope someone can help me.
Before I had RAI and was Hyper with graves but treated I would get small exzema like patches in places. Medication wouldn't make them go away. I was never told they were related but when I went hypo they got better. So I think they must have been related. By the way I would take the rashes back and be hyper again if I could.
I was recently diagnosed with Graves I kept going to the doctor for the past four years with rashes and hives on my upper legs and shins. He just kept telling me it was allergies. Then I was having 10 to 15 bladder infections a year. I felt liked body was constantly in an infection mode. Now I was diagnosed with heaves and sm really hyped right now and I have the itchy skin and hives. I really feel this was my thyroid all along.
Cara have you seen a dermatologist for this? What you describe with the sun helping the rash sounds like psoriasis. It usually improves with sun exposure. When folks like us have an Autoimmune problem, it can make us more susceptible to things like psoriasis and eczema.
I have Graves' disease and get a horrible rash usually in my feet, palms and fingers. It is driving me mad and nothing seems to fix it - I have tried creams for eczema, psoriasis and fungal infections. Anti thyroid meds cleared it for a month or so and now it is back with a vengeance :( Has anyone discovered any successful remedy?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.